RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rutman, Roman S

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 2

Number of views:
This page:182
Abstract pages:1324
Full texts:524
References:65

http://www.mathnet.ru/eng/person20780
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/152075

Publications in Math-Net.Ru
1995
1. R. S. Rutman, “On physical interpretations of fractional integration and differentiation”, TMF, 105:3 (1995),  393–404  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 105:3 (1995), 1509–1519  isi
1964
2. R. S. Rutman, M. S. Epelman, “Parametric invariance of linear dynamical systems”, Dokl. Akad. Nauk SSSR, 159:4 (1964),  764–766  mathnet  mathscinet  zmath

1994
3. R. S. Rutman, “On the paper by R. R. Nigmatullin “Fractional integral and its physical interpretation””, TMF, 100:3 (1994),  476–478  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 100:3 (1994), 1154–1156  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020